# SDR COMA0060098

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CONFIG SPOILERS MESSAGE DURING TAKEOFF.  NO FAULT CODES IN SECU.  RESET SYSTEM AND AIRCRAFT RETURNED TO  SERVICE.
